

REŠPEKTUJEM ŽIVOTNÉ PROSTREDIE I RESPECT THE ENVIRONMENT







SLOVAK MOTORCYCLING FEDERATION 2018 MACEC MOTOCROSS CUP MX1 & MX2

SUPPLEMENTARY REGULATIONS

VENUE: Veľké Uherce / Slovakia CLASSES: MACEC CUP: MX1, MX2

Slovak International MX Championship: MXJunior 125, MX2 junior, MX2,

MX Open, MX4, MX4+

SMF EVENT NUMBER: 69-215/2018 DATE: 16.9.2018 ORGANIZER: MX Vinohrad

ORGANIZER'S ADDRESS: Veľké Uherce 42, 958 41

DELEGATING: SMF – Motocross Sport Commission

017 01 Považská Bystrica, Športovcov 340

1. ACCESS

Motorway: R1 Trnava – Banská Bystrica / Zlaté Moravce – direction Partizánske

Road: Partizánske – Zlaté Moravce number 511

Nearest town: Partizánske / Veľké Uherce Distance from nearest town: directly in Veľké Uherce

2. CIRCUIT

Length of the circuit: 1640 m Minimum width: 9 m

Direction: anti-clockwise

3. ORGANIZER

Address: MX Vinohrad, Veľké Uherce 42, 958 41 Mobile number: +421 905 921 915 (Miroslav Adamík)

E-mail: mirec.a@centrum.sk

4. EVENT SECRETARIAT

Address: MX Vinohrad, Veľké Uherce 42, 958 41 Mobile number: +421 905 921 915 (Miroslav Adamík)

E-mail: <u>mirec.a@centrum.sk</u>

5. OFFICIALS

Jury President:
Sporting Steward:
Clerk of the Course:
Chief Technical Steward:
Tomáš PAVLOVČÍK
Rudolf KOVÁČIK
L'uboš LÖFFLER
Dušan NAVRKAL
Jozef JUNAS
Vlastimil ŠMALO

Chief Timekeeper: Rastislav MAŠLONKA (KK Timing)

Medical Service: Záchranná služba Východ

Chief Organizer: L'uboš LÖFFLER / Miroslav ADAMÍK

Course Steward: Erik NECHALA Secretary of the meeting: Jana KRÁĽOVÁ



6. ENTRY FEE

Entry fee for classes MX1 (MX Open), MX2: 40€ Entry fee for classes MXJunior 125, MX2 Junior, MX4, MX4+: 35€

The entry fee is payable at the technical verification.

7. ENTRIES

Entry forms must be sent to organizer by the 10.9.2018 at the latest through an online system - http://www.smf.sk/online-prihlasenie-mx/.

All riders, already entered, which are not able to participate at the race, must announce this fact to the organizer 1 day before the event at the latest.

8. RACE

The event will be held in accordance with the National Sporting Code for Motocross and these Supplementary Regulations, which were thoroughly checked and approved by the permissive organ. The Slovak riders can only start with a valid SMF licence. Foreign riders can start with a valid licence of their FMN together with a starting permission and appropriate insurance cover.

9. CIRCUIT CONTROL

The circuit control will take place on the 15.9.2018 at 17.00.

10. ENVIRONMENTAL REGULATIONS

- Washing of the motorcycle is permitted only in the designed area without any chemical substances
- Pouring or throwing away used oil or any other petrol waste outside the marked boxes is forbidden.
- The rider and his team must use the environmental mat (2x1 m) while parking, repair works, refuelling and under the waste boxes. The environmental mat must be made of an absorbent part (upper part) and an impermeable part (bottom part).
- Canisters with oil and petrol and their throats must be set out of the sunlight on the environmental mat
- All participants must respect the quiet time from 22:00 till 6:00 and secure their motorbikes and other valuables against damage and theft.
- In the whole event area, it is forbidden to damage flora and fauna.

These directions are mandatory and are in conformity with the NR SR law number 543/2002 ZZ. Any infractions of these rules may be financially penalised by 33 €.

11. MOTORCYCLE AND EQUIPMENT

Motorcycle and the equipment must be in accordance with the Motocross Technical rules. A violation of these rules will result in a disqualification of a rider.

12. INSURANCE

At the technical verification of the event each rider confirms with his signature that he has an insurance cover for the case of accident, death, permanent disability, foreign riders also medical treatment, transfer to a hospital and repatriation insurance cover.

12. FUEL

The fuel will not be available at the paddock. The riders can buy the fuel at a nearest petrol station in Partizánske.

13. WAITING ZONE

Motorcycles must be in waiting zone **10 minutes** before the start of each final race. During this time in the waiting zone, riders will be allowed a voluntary sighting lap.



14. START POSITION

The start position in each class will be determined according to the achieved time in the qualifying practice.

Class MX1 (MX Open) - 40 riders + 2 reserve riders

Class MX2, MX2 Junior and MXJunior 125 – the start position will be determined according to the achieved time in the qualifying practice overall.

- class MX2 15 riders + 2 reserve riders
- class MX2 Junior 15 riders
- class MXJunior 125 10 riders

15. OUTSIDE HELP

The outside help is allowed to lift the rider or his motorcycle after a fall. It is not allowed to push the motorcycle over the finish line with help.

16. FINANCIAL COMPENSATIONS

The financial compensations will be as follows:

	MX2				MX1	
					(MXopen)	
	1 st Race	2 nd Race			1 st Race	2 nd Race
1.place	150€	150€	1	. place	150€	150€
2. place	120€	120€	2	. place	120€	120€
3. place	100€	100€	3	. place	100€	100€
4. place	80€	80€	4	. place	80€	80€
5. place	60€	60€	5	. place	60€	60€
6. place	40€	40€	6	. place	40€	40€
7. place	30€	30€	7	. place	30€	30€
8. place	20€	20€	8	. place	20€	20€
9. place	20€	20€	9	. place	20€	20€
10. place	20€	20€	10). place	20€	20€
11. place	20€	20€	11	place	20€	20€
12. place	20€	20€	12	. place	20€	20€
13. place	20€	20€	13	. place	20€	20€
14. place	20€	20€	14	. place	20€	20€
15. place	20€	20€	15	. place	20€	20€
16. place	10€	10€	16	. place	10€	10€
17. place	10€	10€	17	'. place	10€	10€
18. place	10€	10€	18	. place	10€	10€
19. place	10€	10€	19	. place	10€	10€
20. place	10€	10€	20). place	10€	10€
Together:	790 €	790€	To	ogether:	790 €	790 €

The organizer is obliged to decorate the first 3 riders in each class at a prize giving ceremony.



17. PROTESTS

Protests against a competing rider or a motorcycle must be submitted to the Clerk of the Course within 30 minutes of the result announcement. All protests must be submitted in accordance with the SMF Disciplinary Code and an advance payment of 40 € must be paid, which will be refunded if the protest is justified.

18. TIMETABLE CHANGES

Jury has a right to change the timetable in case there will be more than 40 or less than 20 riders in one class. In case of the bad weather conditions which could harm the health or life of the participants, Jury has a right to cancel the event or change the date.

19. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS

The interpretation of these regulations rests entirely with the Jury.

In Veľké Uherce, 21.8.2018

Č.j. SMF 69-215/2018, 22.8.2018

Approved by:

MOTOCROSS SPORTOVÁ KOMISIA POV "YSTRICA

Ing. Ľuboš Löffler SMF Vice-president for Motocross



REŠPEKTUJEM ŽIVOTNÉ PROSTREDIE I RESPECT THE ENVIRONMENT



SLOVAK MOTORCYCLING FEDERATION

2018 MACEC Motocross Cup MX1 & MX2

Slovak International Motocross Championship MXJ125, MX2 Junior, MX2, MX Open, MX4, MX4+

TIMETABLE

TECHNICAL VERIFICATION:

1st Jury Meeting

Saturday: Sunday:

18.00 - 20.0006.30 - 08.00

08.00

FREE PRACTICE:

MX4, MX4+

08.15 - 08.35 20min **08.40 - 09.00** 20min

MX2, MXJunior 125, MX1 (MXOPEN)

MX2 junior

09.05 - 09.25 20min

RIDER'S BRIEFING:

09.40 - 10.00

The attendance of all riders is

compulsory

QUALIFYING PRACTICE:

MX 4, MX4+

10.15 - 10.3515min + 5min start practice

MX2, MXJunior 125, MX2 junior

10.40 - 11.0520min + 5min start practice

MX1 (MXOPEN)

11.10 - 11.3520min + 5min start practice

1st RACE: MX4, MX4+

11.40 - 12.0015min + 2 laps (cca 20min)

2nd Jury Meeting

1st BREAK

MX2, MXJunior 125,

12.00 - 13.30

13.30 – 14.00 25min + 2 laps (cca 30min)

1st RACE:

MX2 junior MX1 (MXOPEN)

14.15 – 14.50 30min + 2 laps (cca 35min)

1st RACE: 2nd RACE:

MX4, MX4+

15.00 - 15.20 15min + 2 laps (cca 20min)

2nd BREAK

MX2, MXJunior 125,

15.20 - 16.00

16.00 – 16.30 25min + 2 laps (cca 30min)

2nd RACE:

MX2 junior

16.45 – 17.2030 min + 2 laps (cca 35min)

2nd RACE:

3rd Jury Meeting

MX1 (MXOPEN)

17.30

PRICE GIVING CEREMONY

17.45 - 18.00